# SDR SWIA2020031049240

- Difficulty date: January 17, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Attach Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*THE VERITCAL STABILIZER LEADING EDGE PANEL LOWER FAIRING SUPPORT RIB'S RH UPPER ATTACH ANGLE IS CHAFED.  (C CHECK) RO 3/7/2020    REMOVED AND INSTALLED A NEW ANGLE, ON THE VERTICAL STABILIZER LEADING EDGE, THE LOWER FAIRING SUPPORT RIB R-H UPPER ATTACH ANGLE REF. CRJ200 SRM.
